# SDR DALA14020569203

- Difficulty date: April 2, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 50,780 hours, 27,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1212-1226
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER FRAME CORRODED.  REMOVED CORROSION.   FABRICATED AND INSTALLED DOUBLER REPAIR BS 1212 - 1226 IAW SRM 53-60-02.
